# SDR CA980402021

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 4019016
- Condition: Cracked
- Location: Aileron
- Part time: 12,328 hours
- Component: 4020042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON FRONT SPAR FOUND CRACKED.  FOUND DURING REBUILD.  AD 96-21-03 MANDATED SB 974 THE INSTALLATION OF BRACKET WHICH TERMINATED REPEAT INSPECTION.  REPAIRED.
